Observations concerning some approximation methods for the solutions of operator equations

Abstract

(soon)

Authors

Ion Păvăloiu

Keywords

References

[1] Argyros, K.I., Concerning the Convergence of Newton’s Method, The Renjab University Journal of Mathematics, Vol. XXI (1988), pp.1-11.

[2] Argyros, K.I, The Secant Method and Fixed Points of Nonlinear Operrators, Mh. Math., 106 (1988) pp. 85-94.

[3] Denis, J. E., Toward a Unified Convergence Theory for Newtonlike Methods, Nonlinear Functional Analysis and Applications. (Ed. by L. B. Rall). John Wiley, New York (1986).

[4] Lazăr, I., On Newton’s Method for Solving Operator Equations with Hölder Continuous Derivative. Revue d’analyse Numérique et de Théorie de l’Approximation. Tome 23. Nr.2 (1993).

[5] Ortega, J. M. and Rheinboldt, W., Iterative Solution of Nonlinear Equations in Several Variables. Academic Press, New York and London, 1970.

[6] Păvăloiu, I., Remarks on the secant method for the solution of nonlinear operational equations. Research Seminars, Seminar on Mathematical analysis. Preprint nr.7 (1991) pp.127-132.

[7] Păvăloiu, I., On the Convergence of a Steffensen-Type Method., Research Seminars. Seminar of Mathematical Analysis. Preprint nr.7 (1991), pp.121-126.

[8] Păvăloiu, I., Introduction in the theory of approximation of equations solutions. Dacia Ed., Cluj-Napoca, (1976) (in Romanian).

[9] Păvăloiu, I., Sur une généralisation de la méthode de Steffensen, Revue d’analyse numérique et de théorie de l’approximation. Tome 21, Nr.1, (1992), pp.59-65.

[10] Schmidt, J. W. Konvergenzgesch windigkert der Regula falsi und der Steffensen Verfahrens in Banachraum. Z.A.M.M. 46, 2, (1996) pp. 146-148.

[11] U’lm, S., Ob. obobschennyh razdelennih raznostiakh I., Izv. Acad. Nauk Estonskoi SSR, 16 (1967), 13-36.

[12] U’lm, S., Ob. obobschennyh razdelennih raznostiakh II., Izv. Acad. Nauk Estonskoi SSR, 16 (1967), 146-155.

[13] U’lm, S., Ob. obobschenie metoda Steffensena dlea reshenia nelineingh-operatornih urovnenii. Jurnal vicisl. mat. i mat.-fiz. 4, 6, (1969

PDF

Scanned paper.

PDF-LaTeX version of the paper.

Available on the journal site below.

About this paper

Cite this paper as:

I. Păvăloiu, Observations concerning some approximation methods for the solutions of operator equations, Rev. Anal. Numér. Théor. Approx., 23 (1994) no. 2, pp. 185-195.

Print ISSN

1222-9024

Online ISSN

2457-8126

Google Scholar Profile

Related Posts

Menu